Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Calculation of the Limiting Distribution of the Least-Squares Estimator in a Near-Integrated Model

Contents:

Author Info

  • Perron, Pierre

Abstract

We tabulate the limiting cumulative distribution and probability density functions of the least-squares estimator in a first-order autoregressive regression when the true model is near-integrated in the sense of Phillips. The results are obtained using an exact numerical method which integrates the appropriate limiting moment generating function. The adequacy of the approximation is examined for various first-order autoregressive processes with a root close to unity.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://journals.cambridge.org/abstract_S026646660001241X
File Function: link to article abstract page
Download Restriction: no

Bibliographic Info

Article provided by Cambridge University Press in its journal Econometric Theory.

Volume (Year): 5 (1989)
Issue (Month): 02 (August)
Pages: 241-255

as in new window
Handle: RePEc:cup:etheor:v:5:y:1989:i:02:p:241-255_01

Contact details of provider:
Postal: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK
Fax: +44 (0)1223 325150
Web page: http://journals.cambridge.org/jid_ECTProvider-Email:journals@cambridge.org

Related research

Keywords:

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Stock, James H., 1991. "Confidence intervals for the largest autoregressive root in U.S. macroeconomic time series," Journal of Monetary Economics, Elsevier, Elsevier, vol. 28(3), pages 435-459, December.
  2. Perron, Pierre, 1996. "The adequacy of asymptotic approximations in the near-integrated autoregressive model with dependent errors," Journal of Econometrics, Elsevier, Elsevier, vol. 70(2), pages 317-350, February.
  3. Karim M. Abadir & André Lucas, . "A Comparison of Minimum MSE and Maximum Power for the Nearly Integrated Non-Gaussian Model," Discussion Papers 00/21, Department of Economics, University of York.
  4. Pierre Perron & Cosme Vodounou, 2001. "Asymptotic approximations in the near-integrated model with a non-zero initial condition," Econometrics Journal, Royal Economic Society, vol. 4(1), pages 42.
  5. Karim M. Abadir & Andre Lucas, 2000. "A Comparison of Minimum MSE and Maximum Power for the nearly Integrated Non-Gaussian Model," Tinbergen Institute Discussion Papers 00-033/4, Tinbergen Institute.
  6. Mukhtar M. Ali, 1996. "Exact Distribution of the Least Squares Estimator in a First- Order Autoregressive Model," Econometrics, EconWPA 9604001, EconWPA.
  7. Marcus J. Chambers, 2013. "The Calculation of Some Limiting Distributions Arising in Near-Integrated Models with GLS Detrending," Economics Discussion Papers, University of Essex, Department of Economics 727, University of Essex, Department of Economics.
  8. Mukhtar M. Ali, 1996. "Distribution of the Least Squares Estimator in a First-Order Autoregressive Model," Econometrics, EconWPA 9610004, EconWPA.
  9. Hendrik P. van Dalen & Kene Henkens, 2000. "What makes a Scientific Article influential?," Tinbergen Institute Discussion Papers 00-032/1, Tinbergen Institute.
  10. Eric Ghysels & Denise R. Osborn & Paulo M. M. Rodrigues, 1999. "Seasonal Nonstationarity and Near-Nonstationarity," CIRANO Working Papers 99s-05, CIRANO.
  11. Mukhtar Ali, 2002. "Distribution Of The Least Squares Estimator In A First-Order Autoregressive Model," Econometric Reviews, Taylor & Francis Journals, Taylor & Francis Journals, vol. 21(1), pages 89-119.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:cup:etheor:v:5:y:1989:i:02:p:241-255_01. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.